A 16-year-old female asked:
Disclaimer

period? used to never bleed after self pleasure today i did and nothing was inserted yet i bled, on depo-provera have been emotional could it just be spotting

1 doctor answer
Dr. Clarene Cress
Specializes in Pediatrics
Spotting, yes: Some women do get irregular periods even while on Depo. Also there can be some uterine cramping with orgasm, which could increased chances of spotting. Continue getting your Depo every 90 days and you should be fine.
Answered on Dec 2, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Bryan Treacy
34 years experience Gynecology
Probably normal: Irregular bleeding with depoprovera is seen in approximately 20% of women so this type of spotting is probably normal. It can take up to 9 months for ... Read More
2
2 thanks
A 20-year-old female asked:
Dr. Myrtle Oates
38 years experience Obstetrics and Gynecology
Break-through bleed: Hi, It seems that you keeping up with your Depo-Provera schedule. As with all Depo-Provera users, the possibility of irregular bleeding is always th ... Read More
A 24-year-old female asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Yes: Bleeding can be quite irregular with Depo-Provera provera (medroxyprogesterone).
1
1 thank
A 23-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Depo bleeding: There is no normal time for your period on this birth control method. Most have no periods. Some have irregular bleeding. Irregular bleeding can be a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month